# SDR CA051115006

- Difficulty date: July 5, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Kaman K-1200
- Aircraft time: 5,059 hours
- Engine: Lyc T5317A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Part time: 5,059 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE SHUTDOWN DURING A NORMAL HELI LOGGING DAY, DURING INSP OF FLIGHT CONTROLS THE APPRENTICE NOTICED SOME SMOKING COMING FROM THE BOTTOM CORNER OF THE STBD OCTAGONAL CARGO DOOR.  UPON FURTHER INSP IT WAS DETERMINED TO BE A CRACK.
